# SDR CALA2017050501256

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 49,844 hours, 21,214 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 6785
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALTIMETER STICKS AND THEN JUMPS 500-600 FEET DURING DESCENT. INSTALLED ALTIMETER PER AMM 34-21-22.
